# SDR ANCF200400023

- Difficulty date: August 2, 2004
- Submitted: August 4, 2004
- Operation: Air carrier
- Aircraft: N190AN
- Make and model: Doug MD 83
- Aircraft serial: 53190
- Aircraft time: 18,489 hours, 18,429 cycles
- Engine: Pwa JT8D219
- Engine time: 22,839 hours, 25,235 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: C
- Precautionary procedure: C

## Discrepancy

A BIG BIRD WAS INGESTED THE TAKE OFF ROLL IN THE RT ENG TAKE OFF WAS CONTINUED IT OPERATED, AT ROTATION RT ENG WAS REDUCED AT 800 FT TO IDLE AIR RETURN WAS MADE AFTER THE SURGE CHECKLIST WAS ACCOMPLISHED REDUCED TAKEOFF FLEX WAS 1.84 AFTER IMPACT IT WENT DOWN TO 1.64.  ACCOMPLISHED BOROSCOPE INSPECTION TO RT ENGINE S/N 726846 TO FAN BLADE 1.5 STAGE COMPRESSOR BLADE, 6 STAGE COMPRESSOR BLADE AND 7 STAGE COMPRESSOR BLADE NO DAMAGE WAS FOUND IAW AMM 72-00-00 PAGE 601 TO 642 ENGINE RUN UP WAS ACCOMPLISHED IAW AMM 71-00-00 SATISFACTORY.
